WE SHIP DAILY FROM ADELAIDE SOUTH AUSTRALIA - FREE SHIPPING AUSTRALIA WIDE ON ALL ORDERS

100 x Paracetamol Tablets, Chemists' Own.  Paracetamol 500mg

100 x Paracetamol Tablets, Chemists' Own. Paracetamol 500mg

Vendor
Chemists' Own
Regular price
$12.99
Sale price
$12.99
Regular price
Sold out
Unit price
per 

DESCRIPTION
CO Paracetamol Tablets 100

 

INGREDIENTS
Paracetemol 500mg

 

LONG DESCRIPTION/
INDICATION
Provides effective temporary relief of pain and discomfort

associated with: • Arthritic Pain • Headaches • Migraine Headaches

• Muscular Aches • Neuralgia • Colds and Flu • Osteoarthritis • Period

Pain • Rheumatics • Sore Throats • Sinus Headaches • Toothache.

Reduces fever.

 

DOSAGE/DIRECTIONS
To be taken with water every 4-6 hours if necessary.

Adults & Children over 12 years: 1 or 2 Tablets (maximum 8

Tablets in 24 hours). Children 7-12 years: ½ to 1 Tablet (maximum

4 Tablets in 24 hours).

 

Free From/ No Added/ 
Contains no preservatives, artificial flavours, yeast, dairy products, lactose, gluten, wheat, sugar or soy.

 

PRODUCT WARNING
Do not: • Give to children 6 years of age or less • take with other products containing paracetamol, unless advised to do so by a doctor or pharmacist Unless advised by a doctor, do not use: • for longer than a few days at a time if you are an adult • in children and adolescents for longer than 48 hours at a time While using this product: • Keep to the recommended dose • If an overdose is taken or suspected, ring the Poisons Information Centre (131 126) or go to a hospital straight away even if you feel well because of the risk of delayed, serious liver damage.